# SDR FDEA202507161224

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N893FD
- Make and model: Boeing 777F
- Aircraft serial: 41736
- Aircraft time: 22,324 hours, 3,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101502
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISH WITH WC E G-5710-E0376285E-P8 STEP 3.A, FOUND RH WING UPPER SKIN   #6 HOLE DIAMETER SIZE IS 0.403". RH WING UPPER SKIN #6 HOLE REPAIRED AS PER B777 SRM 51-40-02-0G, SRM 51-40-04-0G REV   47.6 AND EA G-5730-T0384117 P1, TITLE:WING - PLATES AND SKINS - RH WING UPPER SKIN   TRAILING EDGE 2ND OVERSIZE FASTENER FOUND AT #6 HOLE DURING OPEN HOLE HFEC   INSPECTION*THIS EA DEVIATES FROM EO G-5710-E0376285. REFER TO WRI:57306202 FOR WORK   DETAILS. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
